# SDR UALA2011032901505

- Difficulty date: March 28, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 82,801 hours, 9,290 cycles
- Engine: Pwa PW4056
- System (JASC): 7110 · Engine Cowling System
- Part: Brace
- Condition: Damaged
- Location: Nr 2  Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG CORE COWL STRUCTURAL BRACE IS CONTACTING OIL TUBE SUPPORT BRACKET ON BOTH LEFT AND RIGHT SIDES.  AREA OF DAMAGE IS BELOW AFT HOLD OPEN ROD MOUNT BRACKET.  REMOVED DOUBLER AT COWL HOLD OPEN ROD AT I/B AND O/B COWLS AND DUPLICATED PER BOEING DRAWING.  NEEDS MORE WORK AND PRIMING.  TRIMMED, DRILLED, PRIMED, ALODINED AND INSTALLED MFG 2 PIECE DOUBLER.  WAITING FOR EVA FROM O (PARTIAL).  REPAIRED PER UA-EVA-80715 AND UA-EVA-80717 RT AND LT CORE COWLS RESPECTFULLY.
